Abstract and Applied Analysis

Soft α -Open Sets and Soft α -Continuous Functions

Metin Akdag and Alkan Ozkan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We introduce soft α -sets on soft topological spaces and study some of their properties. We also investigate the concepts of soft α -continuous and soft α -open functions and discuss their relationships with soft continuous and other weaker forms of soft continuous functions. Also counterexamples are given to show the noncoincidence of these functions.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 891341, 7 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412273201

Digital Object Identifier
doi:10.1155/2014/891341

Mathematical Reviews number (MathSciNet)
MR3176778

Zentralblatt MATH identifier
1306.54026

Citation

Akdag, Metin; Ozkan, Alkan. Soft $\alpha $ -Open Sets and Soft $\alpha $ -Continuous Functions. Abstr. Appl. Anal. 2014 (2014), Article ID 891341, 7 pages. doi:10.1155/2014/891341. https://projecteuclid.org/euclid.aaa/1412273201


Export citation

References

  • D. Molodtsov, “Soft set theory–-first results,” Computers and Mathematics with Applications, vol. 37, no. 4-5, pp. 19–31, 1999.
  • M. Shabir and M. Naz, “On soft topological spaces,” Computers and Mathematics with Applications, vol. 61, no. 7, pp. 1786–1799, 2011.
  • I. Zorlutuna, M. Akdag, W. K. Min, and S. Atmaca, “Remarks onsoft topological spaces,” Annals of Fuzzy Mathematics and Informatics, vol. 3, no. 2, pp. 171–185, 2012.
  • A. Aygunoglu and H. Aygun, “Some notes on soft topological spaces,” Neural Computing and Applications, vol. 21, no. 1, pp. 113–119, 2012.
  • B. Chen, “Soft semi-open sets and related properties in soft topological spaces,” Applied Mathematics & Information Sciences, vol. 7, no. 1, pp. 287–294, 2013.
  • C. G. Aras, A. Sonmez, and H. Çakall\i, “On soft čommentComment on ref. [12?]: Please update the information of this reference, if possible.mappings,” General Mathematics. In press.
  • J. Mahanta and P. K. Das, “On soft topological space via semiopen and semiclosed soft sets,” General Topology, vol. 7, no. 1, pp. 287–294, 1999.
  • P. K. Maji, R. Biswas, and A. R. Roy, “Soft set theory,” Computers and Mathematics with Applications, vol. 45, no. 4-5, pp. 555–562, 2003.
  • I. Arockiarani and A. Arokialancy, “Generalized soft g$\beta $-closed sets and soft gs$\beta $-closed sets in soft topological spaces,” International Journal of Mathematical Archive, vol. 4, no. 2, pp. 1–7, 2013.
  • A. Kharal and B. Ahmad, “Mappings on Soft Classes,” New Mathematics and Natural Computation, vol. 7, no. 3, pp. 471–481, 2011. \endinput